# SDR AALA20050006

- Difficulty date: January 7, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY OVERHEAD AISLE LIGHTS INOPERATIVE AT ROWS 12-16.  REPLACED EMERGENCY OVERHEAD AISLE LIGHTS BATTERY AT 14DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
